×

zbMATH — the first resource for mathematics

Some theorems concerning pseudo-random numbers. (English) Zbl 0154.04803

Keywords:
number theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Joel N. Franklin, Deterministic simulation of random processes, Math. Comp. 17 (1963), 28 – 59. · Zbl 0124.34601
[2] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, Oxford, at the Clarendon Press, 1954. 3rd ed. · Zbl 0058.03301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.